# SDR SWAA2021031148142

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 105.26 RT HORIZONTAL STAB (1 EA) / REPLACED RIB LE LOC LEADING EDGE STA 105.26 RT HORIZONTAL STAB (1EA) PART NUMBER USED BAC 1490-2655 PO 2020-159385 IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV B
